# SDR USAA2010020590288

- Difficulty date: January 6, 2010
- Submitted: February 5, 2010
- Operation: Air carrier
- Aircraft: N158AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23780
- Aircraft time: 68,427 hours, 47,167 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Door Frame
- Part number: 654692118
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - MAJOR REPAIR - C22 CHECK - CRACKED FRAME ON THE FORWARD CARGO DOOR AT BS 422, S26R.  REPAIRED FRAME ON THE FORWARD CARGO DOOR AT BS 422, S26R IAW EA 132691.
